Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Butorov

Whats wrong with me???

Recommended Posts

Hey guys! I was on accutane before and my face was great, but recently I started to get too many whiteheads and blackheads... my forehead is full of it and my skin looks very rough, I hate it. I tried using different stuff to get rid of them but they keep coming back even after physical removal. What do you think I can/should do??? Thanks!

Link to comment
Share on other sites

Acne can come back even after a course of Accutane. Sorry but you just might be back to square one. It happens.

Link to comment
Share on other sites

The thing is that I dont really have any red acne... just some roughness from blackheads and whiteheads...

Has anybody tried taking very low doses of accutane for those? What would you recommend doing?

Link to comment
Share on other sites

The thing is that I dont really have any red acne... just some roughness from blackheads and whiteheads...

Has anybody tried taking very low doses of accutane for those? What would you recommend doing?

why dont u go on accutane again , because that is wat cleared ur skin , it will do again too ,, all d best

.

Link to comment
Share on other sites

Hey guys! I was on accutane before and my face was great, but recently I started to get too many whiteheads and blackheads... my forehead is full of it and my skin looks very rough, I hate it. I tried using different stuff to get rid of them but they keep coming back even after physical removal. What do you think I can/should do??? Thanks!

You probably need a second course of accutane. Talk to your derm. Hang in there!

Link to comment
Share on other sites

Do you guys think I can do something else? Is there any other solution??? Do you think it will get better with age? Like i said, its only the roughness due to blackheads and whiteheads, so it woul dbe strange to go on tane.

Link to comment
Share on other sites

what regimen or meds are you doing at the moment?

Im not really taking anytihng at the moment. I use some creams and anti acne gels to wash my face but it is useless because my pores become clogged over and over even if I squeeze the blackheads... I took mino but only for redness on my arms, it didnt really do anything to my blackheads and whiteheads...

Is there any other medication that can be taken orally other than accutane for that?

Link to comment
Share on other sites

I can relate. My face is exactly as yours. Rough because of blackheads and clogged pores/white heads. I rarely get huge zits, but you know all them pores need to be emptied.

I'm 22 now, and I've had this type of acne since I was 16. Luckily my derm put me on Roaccutane 40mg/day for 6 months last Wednesday. :dance:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×